100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Fexofenadine 180mg
Fexofenadine 180mg (same for both)
You Searched
Histacross 180mg Tablet 10s
Histacross 180mg Tablet 10s
₹155
Our Recommendation
Fexotrust 180mg Tablet 10s
24+ Customers trust this
WHO GMP Certified
Assured by
Fexotrust 180mg Tablet 10s
Assured by
24+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.